Skip to content
My WebMD Sign In, Sign Up
Ringing in the ears.
avatar
Wilde12 posted:
I recently got "a ringing in my ear". Does anyone out there have any suggestion on how to make it stop? Thank you. D. Stern
Reply
 
avatar
JudithKi responded:
I have this also because I have fibromyalgia and it can also be caused by medication side effects from the antiinflamitories most of us take for osteoarthrits pain .Mine is severe and doesn't stop ,maybe a Dr would have some ideas if it is temporary.


Helpful Tips

Pain after Knee ReplacmentExpert
For most people a knee replacement can predictably eliminate pain and restore function. This is not to say that the operation is not ... More
Was this Helpful?
58 of 73 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center